# SDR COMA0060697

- Difficulty date: August 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N778CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 3,715 hours, 3,817 cycles
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  NLG SHOCK STRUT SERVICED IAW MM, RETRACT CHECK NORMAL.
